# SDR ASAA2022120741054

- Difficulty date: December 7, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 57,921 hours, 17,051 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 19207
- Condition: Faulted
- Location: Rt Acm
- Part time: 1,823 hours, 523 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL ZONE TEMP ILLUMINATES FOR CONT CAB EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED PACK ZONE TEMPERATURE CONTROLLER (PZTC) BITE PER B737-800 AMM 21-61-00-700-806-002 RH CONTROLLER FAULTED CONTROL CABIN TRIM VALVE. REMOVED ZONE TRIM VALVE V143 PER AMM 21-1-21-000-801. INSTALLED TRIM VALVE PER AMM 21-61-21-400-801 ACCOMPLISHED TRIM VALVE TEST PER AMM SUB TASK 21-61-21-400-801 PARA G.ALL TESTS PASSED.
